MAUDE Adverse Event Report: COOK INC CHAIT PERCUTANEOUS CECOSTOMY CATHETER; KNT TUBES, GASTROINTESTINAL

COOK INC CHAIT PERCUTANEOUS CECOSTOMY CATHETER; KNT TUBES, GASTROINTESTINAL
Model Number N/A
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
The customer reported that the protruding portion of the device which secures the trapdoor was missing.It was confirmed that the catheter had to be removed and replaced, but the product issue was reportedly noticed upon the initial placement of the device.No adverse effects or other complications were reported.The product has been received for evaluation; however, as of the date of this report, the investigation is still pending.
 
Additional Manufacturer Narrative
Investigation - evaluation: a review of the complaint history, device history record, documentation, drawings, instructions for use (ifu), manufacturing instructions, quality control, and visual inspection of the returned device was completed during this investigation.The device history record for lot and component lot number were reviewed.No related non-conformances were identified.A search of our complaint records indicates that this is the only complaint for this lot number.The product was returned.One opened, used chait pediatric cecostomy catheter was returned.The trap-door fitting was found to not have a plug component.However, due to device use and opened packaging, we cannot confirm that the device was not manufactured to current specifications.Based on the provided information, inspection of returned product, and the investigation results, a definitive root cause cannot be determined.Per the quality engineering risk assessment, no further action is required at this time.Appropriate personnel have been notified and monitoring will continue to be performed for similar complaints.

Brand Name
CHAIT PERCUTANEOUS CECOSTOMY CATHETER
Common Device Name
KNT TUBES, GASTROINTESTINAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6959177
Report Number1820334-2017-03581
Device Sequence Number19003601
Product Code KNT
UDI-Device Identifier00827002363922
UDI-Public(01)00827002363922(17)200707(10)7999258
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K982500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberTDCS-100-M
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/04/2017
Supplement Date Received by Manufacturer12/01/2017
Initial Report FDA Received Date10/18/2017
Supplement Report FDA Received Date12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1